Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On cracks and dislocations in shafts under torsion


Author: Alexander Weinstein
Journal: Quart. Appl. Math. 10 (1952), 77-81
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/49762
MathSciNet review: 49762
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Arndt, Die Torsion von Wellen, Thesis, Goettingen, 1916.
  • [2] A. Weinstein, On axially symmetric flows, Q. Appl. Math., 5, 429-444 (1948). MR 0026167
  • [3] A. Weinstein, On the torsion of shafts of revolution, Proc. 7th Internat. Congr. Appl. Mech., Vol. 1, 1948, pp. 108-119. MR 0039502
  • [4] A. Van Tuyl, On the axially symmetric flow around a new family of halfbodies, Q. Appl. Math., 7, 399-409 (1950). MR 0033682
  • [5] M. A. Sadowsky and E. Sternberg, Elliptical integral representation of axially symmetric flows, Q. Appl. Math., 8, 113-126 (1950). MR 0037425
  • [6] A. Weinstein, Discontinuous integrals and generalized potential theory, Transact. Amer. Math. Soc., 63, 342-354 (1948). MR 0025023
  • [7] A. Weinstein, Transonic flow and generalized axially symmetric potential theory, Proc. Aeroball. Res. Symposia, Naval Ordnance Laboratory, 1949, pp. 73-82. MR 0041627
  • [8] M. A. Sadowsky and E. Sternberg, Stress concentration around a triaxial ellipsoidal cavity, J. Appl. Mech., 71, 149-159 (1949). MR 0030429
  • [9] A. E. Green, On Boussinesq's problem and penny-shaped cracks, Cambridge Phil. Soc., 45, 251-256 (1948) (this paper contains references to previous work by J. W. Harding and I. N. Sneddon). MR 0029689
  • [10] A. Weinstein, The method of singularities in the physical and in the hodograph plane, to appear in the Proc. Symposia Appl. Math., vol. 4, McGraw-Hill Book Company, Inc., New York, 1952. MR 0056772

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/49762
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society